Transitive Collineation Groups on Affine Planes.

Norman L. Johnson; Michael J. Kallaher

Mathematische Zeitschrift (1973/74)

  • Volume: 135, page 149-164
  • ISSN: 0025-5874; 1432-1823

How to cite


Johnson, Norman L., and Kallaher, Michael J.. "Transitive Collineation Groups on Affine Planes.." Mathematische Zeitschrift 135 (1973/74): 149-164. <>.

author = {Johnson, Norman L., Kallaher, Michael J.},
journal = {Mathematische Zeitschrift},
pages = {149-164},
title = {Transitive Collineation Groups on Affine Planes.},
url = {},
volume = {135},
year = {1973/74},

AU - Johnson, Norman L.
AU - Kallaher, Michael J.
TI - Transitive Collineation Groups on Affine Planes.
JO - Mathematische Zeitschrift
PY - 1973/74
VL - 135
SP - 149
EP - 164
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.